# SDR AALA201902209006

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 30,645 hours, 12,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810737
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE  FLOOR PANEL BETWEEN SEAT ROWS 2 AND 3 WAS S SPONGY.  **SUPPLMENT TO UPDATE CORRECTIVE ACTION: REPLACED FLOOR PANEL PER AMM 53-21-00.**
